| Model Number |
10100 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
We were performing a retrospective review of complaints as a result of a previous mdr to identify any devices exhibiting a similar issue.
Event or Problem Description
Power cord wrapped around the pedals and is now frayed, exposing the conductors.